# SDR SWAA2017091816350

- Difficulty date: September 11, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 64,959 hours, 38,120 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 111A1308
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR WHEEL WELL FORWARD BULKHEAD LOWER VERTICAL STIFFENER CRACKED AT BS 663.  R & R THE STIFFENER IAW SRM.
